Results 1 to 2 of 2

Thread: Back on Citalopram

  1. #1

    Back on Citalopram

    Hi
    I have just joined this forum, in need of support and reassurance.
    I am on day one of Citalopram, was on this 16 years ago when I had post natal depression and it worked really well for me then. I have just notice my pupils look large is this a side effect, starting to feel a bit panicky about all the side effects I am likely to experience.

  2. #2
    Join Date
    Jan 2017
    Posts
    2,573

    Re: Back on Citalopram

    Quote Originally Posted by Linny56 View Post
    Hi
    I have just joined this forum, in need of support and reassurance.
    to NMP,

    I have just notice my pupils look large is this a side effect, starting to feel a bit panicky about all the side effects I am likely to experience.
    Dilated pupil is a common side-effect of most antidepressants which may last as long as you're taking citalopram. The thing to keep in mind is that while side-effects can sometimes be unpleasant they are not usually a sign of harm. By starting on 10mg any side-effects are likely to be mild.
    __________________
    .

    - - DIY Covid-19 test: Wake up and smell the coffee - -

    - - What to know about: Telepsychiatry | Teletherapy - -



    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Replies: 3
    Last Post: 07-01-16, 12:18
  2. Going back on Citalopram
    By talkinghelps in forum Citalopram / Celexa
    Replies: 4
    Last Post: 13-07-13, 21:01
  3. Maybe need to go back on Citalopram.
    By ShazzaUk in forum Citalopram / Celexa
    Replies: 3
    Last Post: 09-11-11, 22:53
  4. back on citalopram...
    By donkaz in forum Citalopram / Celexa
    Replies: 1
    Last Post: 03-08-09, 17:58
  5. Back on the Citalopram :o(
    By devon_guy in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 12
    Last Post: 17-11-06, 11:49

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •